Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    6
  • views
    4774

DAY 5

beachbum81

192 views

so today is day 5, i just took my second pill of the day. nothing too major has been happening, all the gunk out of my face is coming out and i have a lot of underground cysts. i'm guessing this is my initial breakout. my lips are chapped, but not severely yet. its kind of annoying but i can only imagine that things will get much drier from here...

i've been drinking soooo much water, its not even funny.

3 huge fiji bottles a day!

as for side effects, i havent really had any yet.

the first 3 days i had some minor headaches, and my back has been a little sore lately but it comes and goes. also, my appetite has been either completely gone or sometimes i get so hungry i feel like eating the world.

so far, being on accutane has been a piece of cake...knock on wooood!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×